RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, Number 2(3), Pages 42–49 (Mi vkam89)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL MODELING

Mathematical modeling of fractal dimension geomediumand

R. I. Parovikab, P. P. Firstovc, E. O. Makarovc

a Institute of Cosmophysical Researches and Radio Wave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Branch of the Far Eastern Federal State University, 683031, Petropavlovsk-Kamchatsky, Tushkanova st., 11 / 1, Russia
c Kamchatka Branch of Geophysical Service RAS, 683006, Petropavlovsk-Kamchatsky, Piip Boulevard 9

Abstract: We propose an algorithm for estimating the fractal dimension of time series of radon fields. Some regularities of the fractal dimension with the seismic activity in South Kamchatka.

Keywords: fractal dimension, time series, the fractional derivative.

DOI: https://doi.org/10.18454/2079-6641-2011-3-2-42-49

Full text: PDF file (303 kB)
Full text: http://www.ikir.ru/.../article0005.html
References: PDF file   HTML file

UDC: 517.955
MSC: 00A71
Received: 05.12.2011

Citation: R. I. Parovik, P. P. Firstov, E. O. Makarov, “Mathematical modeling of fractal dimension geomediumand”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2011, no. 2(3), 42–49

Citation in format AMSBIB
\Bibitem{ParFirMak11}
\by R.~I.~Parovik, P.~P.~Firstov, E.~O.~Makarov
\paper Mathematical modeling of fractal dimension geomediumand
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2011
\issue 2(3)
\pages 42--49
\mathnet{http://mi.mathnet.ru/vkam89}
\crossref{https://doi.org/10.18454/2079-6641-2011-3-2-42-49}
\elib{http://elibrary.ru/item.asp?id=17215661}


Linking options:
  • http://mi.mathnet.ru/eng/vkam89
  • http://mi.mathnet.ru/eng/vkam/y2011/i2/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Parovik, “Model radioaktivnogo raspada radona”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2012, no. 1(4), 18–23  mathnet  crossref  elib
    2. V. S. Yakovleva, “Polevoi metod izmereniya koeffitsienta diffuzii radona i torona v grunte”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2014, no. 1(8), 81–85  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:75
    Full text:18
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019